DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > University Hospital > Articles in academic journal >

Phantom limb pain exacerbated by intravenous ketamine


File Description SizeFormat
JouAne28_643.pdf21.79 kBAdobe PDFView/Open

Title: Phantom limb pain exacerbated by intravenous ketamine
Authors: Sakai, Tetsuya / Sumikawa, Koji
Issue Date: Aug-2014
Publisher: 日本麻酔科学会 / Japanese Society of Anesthesiologists
Citation: Journal of Anesthesia, 28(4), p.643; 2014
Keywords: Exacerbation / Ketamine / Midazolam / Phantom limb pain
URI: http://hdl.handle.net/10069/34772
ISSN: 09138668
DOI: 10.1007/s00540-013-1752-z
Rights: © Japanese Society of Anesthesiologists 2013 / The final publication is available at www.springerlink.com
Type: Journal Article
Text Version: author
Appears in Collections:Articles in academic journal

Citable URI : http://hdl.handle.net/10069/34772

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace